Content area

|
|

Methæmoglobinæmi efter forgiftning med alkylnitrat til en fest

Forfatter(e)
Celina Thelberg Kragsfeldt, Christoffer B. Nissen & Frans Brandt Medicinsk Center, Sønderborg Sygehus Ugeskr Læger 2016;178:V12150994
Reference: 
Ugeskr Læger 2016;178:V12150994
Blad nummer: 
Sidetal: 
2-3
Methaemoglobinaemia induced by ingestion of alkyl nitrite, “poppers”
We present a case report of an 18-year-old male who was referred to the emergency department with evidence of methaemoglobinaemia. He presented with classic symptoms with peripheral cyanosis and hypoxia. Arterial blood gas showed a methaemoglobin level of 36%. This was caused by ingestion of alkyl nitrite, a widespread party drug called “poppers”. When inhaled it causes euphoria, reduced pain and relaxation of the anal sphincter, but oral use may induce life-threatening methaemoglobinaemia. The treatment of choice is the antidote methylene blue. After treatment the patient regained full recovery and was discharged on the following day. We discuss classic symptoms, diagnosis and treatment of intoxication with methylene blue.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Camilla Bang | 29/11
2 kommentarer
af Stine Madsen-Østerbye | 29/11
1 Kommentar
af Kaj Seidelin | 29/11
6 kommentarer
af Pedram Kazemi-Esfarjani | 28/11
2 kommentarer
af Ulf Bern Jensen | 24/11
2 kommentarer
af Bodil Marie Nielsen | 24/11
2 kommentarer
af Toke Seierøe Barfod | 23/11
2 kommentarer
af Thorkild I.A. Sørensen | 20/11
1 Kommentar
af Kim Varming | 20/11
1 Kommentar